MathSciNet Relay Station
MathSciNet bibliographic data
MR2001111 37L60 (34K20 34K30 34K60 35K99 82B20 82B26)
Bates, Peter W.; Chen, Xinfu; Chmaj, Adam J. J. Traveling waves of bistable dynamics on a lattice. SIAM J. Math. Anal. 35 (2003), no. 2, 520–546.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement